# SDR CALA2017022400443

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 87,279 hours, 20,919 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002127
- Part serial: 1775
- Condition: Cracked
- Location: Le Slat
- Part time: 87,278 hours, 20,919 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE PASSENGER REPORTED SEEING A GAP BETWEEN LEFT INBOARD SLAT AND WING. EMERGENCY DECLARED. INSPECTED LEFT INBOARD SLAT AND FOUND NR 5 SLAT TRAILING EDGE WEDGE BULGING WITH APPROX 4 INCH CRACK AT CENTER OF WEDGE. REMOVED AND REPLACED LEFT WING MOST INBD LEADING EDGE SLAT IAW AMM 27-81-01-424-019.
